| Model Number |
P4P16SD |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
Customer reports: we had an issue with the foley trays in one of our neuro cases yesterday.Four out of the five lots below had either a hole in the bag or the balloon would deflate.Per additional information provided on 9/5/23, the foley catheter balloon was checked and the balloon leaked out fluid & would not stay inserted in the patient.
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.